# SDR 2008UALA03590

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 28,397 hours, 6,401 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Center System
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

LOST ENTIRE CENTER HYDRAULIC SYSTEM AT 1000 FEET ON FINAL APPROACH.
